# SDR AMTA200600336

- Difficulty date: May 15, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Broken
- Location: Window De Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TEST OF WINDOW O-HEAT SYS FOUND L2 WINDOW SHOWS (OVERHEAT) LIGHT ILLUMINATED AND (OFF) LIGHT ILLUMINATED AND WITH SW (ON).  FOUND BROKEN WIRE AT D10572 PIN NR 3, IAW AMM 20 AND WDM 30-41-12 AND FIM 30-41-00-810-813.  REPLACED PIN- WINDOW NR L2 TEST OK.  (K)
